Some periodicity of words and Marcus contextual grammars

Dömösi, Pál [Dömösi, Pál Béla (Számítástudomány), author] Matematika és Informatika Intézet (NYF); Faculty of Informatics (UD); Horváth, Géza [Horváth, Géza (Formális nyelvek), author] Faculty of Informatics (UD); Ito, Masami; Shikishima-Tsuji, Kayoko

English Scientific Article (Journal Article)
Published: VIETNAM JOURNAL OF MATHEMATICS 2305-221X 2305-2228 34 (4) pp. 381-387 2006
    Identifiers
    Citation styles: IEEEACMAPAChicagoHarvardCSLCopyPrint
    2021-11-29 00:55